fbpx

85-year-old man dies in Crete minutes after receiving COVID-19 vaccine, doctors suspect no link to jab

University Hospital of Heraklion

An elderly man in Crete stopped breathing in the waiting area of a hospital after he received the COVID-19 vaccination.

According to initial estimates by doctors, his death is not related to the vaccination, nor is it due to an allergic anaphylactic shock.

Just eight minutes after receiving the COVID-19 vaccination, the 85-year-old died at the University Hospital of Heraklion in Crete.

University Hospital of Heraklion COVID Crete

Doctors ran when the patient fell but he died before they could take him to the ICU.

It is estimated that this was a sudden death that coincided with the vaccination.

In order to determine the exact cause of death, an urgent forensic examination was requested by doctors.

READ MORE: Power outages in Attica due to snow – Where there are problems?